# SDR SWIA201126894

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 17,580 hours, 10,836 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AND SMOKE.  (FLT 5476)  REPLACED BALLAST/POWER SUPPLY FOR SIDEWALL LIGHTING ON RIGHT SIDE OF ROWS 1 AND 2.
